# SDR 2006UALA02323

- Difficulty date: December 3, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 54,686 hours, 19,253 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF THE LEFT HYDRAULIC SYSTEM.   FOUND FLAP SLAT DEPRESSURIZATION MODULE IN LEFT WHEEL WELL WITH ONE UNION BROKEN.  REPLACED FLAP-SLAT DEPRESSURIZATION VALVE.  ALSO REPLACED L EDP CASE DRAIN FILTERS.
